# SDR E81RJW303462

- Difficulty date: October 9, 2010
- Submitted: October 12, 2010
- Operation: Air carrier
- Filed by: Chronos Aviation, LLC., repair station E81R759X
- Aircraft: N161QS
- Make and model: Beech 400A
- Aircraft serial: RK435
- Aircraft time: 2,170 hours, 2,033 cycles
- Engine: Pwc JT15D5D
- System (JASC): 2720 · Rudder Control System
- Part: Transducer
- Part number: APTE233A1750300A
- Part serial: 680612364
- Condition: Out Of Limits
- Location: Rudder Boost
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, "RUDDER BOOST FAIL" ANNUNCIATOR ILLUMINATED AT 8000 FT AND 250 KTS.  FLIGHT CREW ACCOMPLISHED ABNORMAL PROCEDURES IAW AFM, LIGHT DID NOT EXTINGUISH. TROUBLESHOT RUDDER BOOST SYS IAW MM 27-21-00. FOUND THE LT ENGINE LOWER PRESSURE TRANSDUCER TO HAVE HIGHER VOLTAGE READINGS THAN THE OTHER (3) PRESSURE TRANSDUCERS. REPLACED THE LT ENGINE LOWER PRESSURE TRANSDUCER WITH A NEW TRANSDUCER, RUDDER BOOST SYS CHECKS NORMAL.  RECOMMEND COMPONENT MANUFACTURER INVESTIGATE FAILURE MODE AT COMPONENT TEARDOWN TO IDENTIFY FAILURE MODE. RECOMMEND AIRFRAME MFG INVESTIGATE WHETHER AN ISOLATED FAILURE, OR IF A SPECIFIC LOT OR DATE RANGE OF TRANSDUCERS FAILING AT A HIGHER THAN NORMAL RATE.
